# SDR DXTA2015012005964

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 9,100 hours, 7,158 cycles
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 99124641
- Part serial: 703410620
- Condition: Failed
- Location: Oil Pressure
- Part time: 9,100 hours, 7,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL350, LT ENGINE OIL PRESSURE DROPPED RAPIDLY TO THE 25 - 30 PSI RANGE.  INDICATOR BAR TURNED AMBER.  OIL PRESSURE REMAINED IN THIS RANGE FOR THE REST OF THE FLIGHT TO LANDING.  OIL PRESSURE INDICATOR BAR TURNED WHITE WHEN THROTTLE RETARDED TO IDLE FOR LANDING.  TROUBLESHOT TO A BAD OIL TRANSMITTER. REMOVED AND REPLACED LT ENGINE OIL TRANSMITTER. RAN ENGINE AND OPS AND LEAK CHECKED. CHECKS GOOD. WORKED IAW MM 79-31-01.
